MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is (b)(4) (1/27/2003).Immucor technical support reviewed faxed copies of instrument reports on 09jan2018, and also used a remote elctronic connection method on 09jan2018 to assess the instrument test well image in question, and determined that the instrument test well images in question were visually negative.The product had already expired, so the immucor laboratory was able to review previous testing of retention product from 05dec2017, which performed as expected at that time.
 
Event or Problem Description
On (b)(6) 2017, a customer site reported an unexpected negative antibody screen when using capture-r ready indicator red cells on a galileo neo instrument, when tested on (b)(6) 2017.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7192047
Report Number1034569-2018-00012
Device Sequence Number112028
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date12/21/2017
Device Catalogue Number0006428
Device Lot Number221979
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2017
Initial Report FDA Received Date01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight57